Bilinear and bilateral generating functions of heat type polynomials suggested by Jacobi polynomials
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 611-622
https://doi.org/10.4134/CKMS.2011.26.4.611
Published online December 1, 2011
Mumtaz Ahmad Khan, Abdul Hakim Khan, and Manoj Singh
Aligarh Muslim University, Aligarh Muslim University, Aligarh Muslim University
Abstract : The present paper deals with generalization of several families of bilinear and bilateral generating functions for the heat type polynomials suggested by Jacobi polynomials with different argument.
Keywords : Laguerre polynomials, Rice polynomials, Gauss hypergeometric function, Appell's functions, Kamp${\rm \acute{e}}$ de F${\rm \acute{e}}$riet's double hypergeometric function, Lauricella's functions, Saran's functions
MSC numbers : Primary 42C05; Secondary 33C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd